We provide an equivalent formulation of a previously proposed noniterative algorithm (see A. Maugeri, Appl. Math. Optim. 16, 169–185, 1987) for the traffic equilibrium problem. Moreover, under the strict monotonicity assumption, we provide an improved algorithm which enlarges the range of applicability of the previous algorithm and decreases considerably its computational effort. Our algorithm is based on a general algorithm for variational inequalities (see O. Mancino, G. Stampacchia, J. Optim. Theory Appl. 9, 3–23, 1972), which we further develop and adapt to the traffic equilibrium problem. Both our proofs and the algorithm exploit directly the equilibrium conditions which characterize our problem.
|Titolo:||Improved Noniterative Algorithm for Solving the Traffic Equilibrium Problem|
|Data di pubblicazione:||2007|
|Citazione:||Improved Noniterative Algorithm for Solving the Traffic Equilibrium Problem / RACITI F; FALSAPERLA P. - 133(2007), pp. 401-411.|
|Appare nelle tipologie:||1.1 Articolo in rivista|